# SDR CALA2024013100272

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 61,202 hours, 22,144 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 20105H9218
- Condition: Cracked
- Location: L1
- Part time: 23,688 hours, 8,800 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TWO CRACKS ON INNER PANE OF CAPTAIN L1 WINDSHIELD. PICS LOG PAGE FLAGGED FOR SDR VERIFIED TAP ON TB5010 IS ON #1 FOR NEW WINDOW H13 IAW AMM 30-41-21-000-801 REMOVED WINDOW IN REFERENCE WITH AMM 56-11-11. CLEANED MATING SECTIONS IN PREPARATION FOR WINDOW INSTALL IN REFERENCE WITH 56-11-11.  INSTALLED NEW WINDOW, REFERENCE AMM 56-11-11-400-801 THROUGH H (8). BOLTS ARE TORQUED AND SEALANT APPLIED. FLIGHT DECK STILL REQUIRES REASSEMBLY AND PRESSURIZED TEST FOR LEAKS STILL NEEDED. PARTS USED: 40-0608-3-0024,QTY :1 WINDSHIELD, B73 OFF 99-5610-9-9001 9218 ON 0000 WINDSHIELD, B73 OFF 99-5610-9-9001 9218 ON 99-5610-9-9001 6345 99-5610-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1504329 SN OFF 9218 COMPLETED INSTALLATION OF L 1 WINDOW REF AMM 56-11-11-400-801 LEAK CHECK IS GOOD AND WINDOW HEAT TEAST IS GOOD REF AMM 30-41-00-710-801.
